# SDR CA150518007

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED AN OIL CHIP DETECTOR LIGHT, LOW MOP & HIGH MOT.  THE EVENT OCCURRED WHILE PERFORMING NEGATIVE ACCELERATION FLIGHT TESTING.  THIS IS A PRODUCTION ENG OFF M600 PROTOTYPE ACFT.  TROUBLESHOOTING REVEALED RBG METALLIC DEBRIS IN OIL, BRONZE.  AGB CHIP DETECTOR LOOKS CLEAN.  ENG IS REMOVED & WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
